English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Topological equivalence of linear representations of cyclic groups: I

MPS-Authors
/persons/resource/persons235400

Hambleton,  Ian
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235971

Pedersen,  Erik Kjaer
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hambleton, I., & Pedersen, E. K. (2005). Topological equivalence of linear representations of cyclic groups: I. Annals of Mathematics, 161, 61-104.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D5E-2
Abstract
There is no abstract available